I´ve been having anxiety over the last year, recently its got worse i´ve been taking 0.25 mg o alprazolam whenever i really need it. Lately thats been 3 times a week 0.25mg. Could i be addicted and that my anxiety is coming from withdrawal symptoms? My crisis has passed so there is no real reason for me to have this anxiety.
Anxiety can persist for a long time, even once the crisis has passed in my experience. Throughout all of this, have you been seeing a therapist to see why your stress has been going up. You can get addicted to benzos, but you were not taking that much, however, it is usually prescribed short term and is used on an as needed basis...have you talked to your doctor about it?
thats a very low dose so as others have said, it's not likely. however, i've seen and experienced addiction at very low doses, so it can happen. the question is that is it really addiction or the beginning of addiction at that level? for me it would be addiction...for others it wouldn't. it's all individual which is why it's important to have a somewhat close doctor-patient relationship when taking those types of meds.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.